# SDR ASAA2016092918160

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,771 hours, 9,924 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED THE CENTER FUEL QTY INDICATOR ON WING FLASHING ON AND OFF.  ACFT GROUNDED. CENTER REFUEL QUANTITY INDICATOR OPS CHECKED GOOD. IAW AMM 28-41-61.
